# SDR REXA2013060500693

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 28,290 hours, 25,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING AT RBL9 FS461 CRACKED 1" AT FLANGE SECURING INTERCOSTAL FROM RBL9 TO RBL27.  R & R IAW SRM 51-42-21.
